Some Coincidence and Common Fixed Point Theorems for Two Pairs of Self-Mappings Satisfying a Rational Inequality in Complex Valued Metric Spaces

Archana Dewangan, A. K. Dubey, Mithilesh Deo Pandey

Abstract


In this paper, we prove some coincidence and common fixed point theorems for two pairs of weakly compatible mappings satisfying a rational inequality in the framework of complex valued metric spaces. The proved results generalizes and extends some well known results in the literature.


Keywords


Complex valued metric spaces; Common fixed point; Weakly compatible

Full Text:

PDF

References


A. Azam, B. Fisher and M. Khan, Common fixed point theorems in complex valued metric spaces, Numerical Functional Analysis and Optimization 32(3) (2011), 243 – 253, DOI: 10.1080/01630563.2011.533046.

S. Chandok and D. Kumar, Some common fixed point results for rational type contraction mappings in complex valued metric spaces, Journal of Operators 2013 (2013), Article ID 813707, 6 pages, DOI: 10.1155/2013/813707.

A. K. Dubey, S. Bibay, R. P. Dubey and M. D. Pandey, Some fixed point theorems in C-complete complex valued metric spaces, Communications in Mathematics and Applications 9(4) (2018), 581 – 591, DOI: 10.26713/cma.v9i4.1036.

A. K. Dubey and M. Kasar, Some fixed point results in complex valued metric spaces with point dependent contractive conditions, International Journal of Advanced Scientific and Technical Research 3 (2017), 72 – 81, http://www.rspublication.com/ijst/index.html.

G. Jungck, Compatible mappings and common fixed points, International Journal of Mathematics and Mathematical Sciences 9 (1986), 771 – 779, DOI: 10.1155/S0161171286000935.

G. Jungck and B. E. Roades, Fixed point for set valued functions without continuity, Indian Journal of Pure and Applied Mathematics 29 (1998), 227 – 238, https://www.researchgate.net/publication/236801026.

M. Kumar, Some common fixed point theorems for four self maps in complex valued metric spaces, Journal of Analysis and Number Theory 3(1) (2015), 55 – 61, http://www.naturalspublishing.com/files/published/12w2i57r4lhe94.pdf.

S. Kumar, M. Kumar, P. Kumar and S. M. Kang, Common fixed point theorems for weakly compatible mappings in complex valued metric spaces, International Journal of Pure and Applied Mathematics 92(3) (2014), 403 – 419, DOI: 10.12732/ijpam.v92i3.8.

M. Ozturk, Common fixed point theorems satisfying contractive type conditions in complex valued metric paces, Abstract and Applied Analysis 2014 (2014), Article ID 598465, 7 pages, DOI: 10.1155/2014/598465.

F. Rouzkard, Common fixed point theorems for two pairs of self-mappings in complex valued metric spaces, Eurasian Mathematical Journal 10(2) (2019), 75 – 83, https://emj.enu.kz/api/FileItems/318/Download.

F. Rouzkard and M. Imdad, Some common fixed point theorems on complex valued metric spaces, Computers and Mathematics with Applications 64 (2012), 1866 – 1874, DOI: 10.1016/j.camwa.2012.02.063.




DOI: http://dx.doi.org/10.26713%2Fjims.v13i1.1501

eISSN 0975-5748; pISSN 0974-875X